# SDR 2007UALA04484

- Difficulty date: October 30, 2007
- Submitted: November 1, 2007
- Operation: Air carrier
- Aircraft: N934UA
- Make and model: Boeing 737522
- Aircraft serial: 26662
- Aircraft time: 42,575 hours, 30,838 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT DOOR CUTOUT FWD FRAME IS CRACKED ON AFT SIDE OF LOWER OUTBOARD CORNER OF BOTTOM DOOR STOP FITTING.  ACCOMPLISHED MAJOR REPAIR.
